標題: Jacobi-Davidson methods for cubic eigenvalue problems
作者: Hwang, TM
Lin, WW
Liu, JL
Wang, WC
應用數學系
Department of Applied Mathematics
關鍵字: cubic eigenvalue problem;cubic Jacobi-Davidson method;non-equivalence deflation;3D Schrodinger equation
公開日期: 1-九月-2005
摘要: Several Jacobi-Davidson type methods are proposed for computing interior eigenpairs of large-scale cubic eigenvalue problems. To successively compute the eigenpairs, a novel explicit non-equivalence deflation method with low-rank updates is developed and analysed. Various techniques such as locking, search direction transformation, restarting, and preconditioning are incorporated into the methods to improve stability and efficiency. A semiconductor quantum dot model is given as an example to illustrate the cubic nature of the eigenvalue system resulting from the finite difference approximation. Numerical results of this model are given to demonstrate the convergence and effectiveness of the methods. Comparison results are also provided to indicate advantages and disadvantages among the various methods. Copyright (c) 2004 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/nla.423
http://hdl.handle.net/11536/13358
ISSN: 1070-5325
DOI: 10.1002/nla.423
期刊: NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS
Volume: 12
Issue: 7
起始頁: 605
結束頁: 624
顯示於類別:期刊論文


文件中的檔案:

  1. 000232020200002.pdf